# SDR CALA2014061691287

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 91,685 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT UPPER SURFACE CORRODED BS 1197+44.  INNER CHORD HAD 100% MATERIAL LOSS IN SOME AREAS, BEYOND SRM ALLOWABLE DAMAGE.  REPLACED T CAP CHORD AT PRODUCTION SPLICES AT BS 1197+44 LBL 45 TO RBL 45 IAW SRM 51-40-02, 53-00-07 & DWG 146T1225.
